# SDR GUUA95657080209A

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 25,204 hours, 31,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED CRACK ON AIRCRAFT LOWER SKIN SECTION BETWEEN LEFT WING AND CENTER WING BETWEEN FS 273.25 AND FS 288.00 BL 29.00 AND BL 0.00.    STOP DRILLED CRACK AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
